# SDR DHL2003807549

- Difficulty date: October 19, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION EXTERNAL SKIN SHOW INTERIM REPAIR AT STA 32.000, L-32R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ASTAR ED EDU21-12, ASTAR DWG U21-R12.  REMOVED FASTENERS AND INTERIM REPAIR IAW SRM 51-1-21 PG 1.  TRIMMED OUT IAW ASTAR ED EDU21-12, ASTAR DWG U21-R12.  PERFORMED NDT INSPECTION IAW DC8 NDT STANDARD PRACTICE MANUAL PART 6-10-01-001.  FABRICATED 2 EA FILLERS AND DOUBLER IAW ASTAR ED EDU21-12, ASTAR DWG U21-R12.  CLEANED, TREATED AND PRIMED AREA, FILLERS AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW ASTAR ED EDU21-12, ASTAR DWG U21-R12, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
